# SDR AALA20161222005

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 71,629 hours, 11,582 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN CABIN.  LAVATORY SMOKE DETECTOR FS3 AUDIBLE ALERT WITH BURNING PAPER ODOR AND FLIGHT ATTENDANT REPORTED ELECTRICAL WIRING ODOR. EMERGENCY DECLARED, RETURNED TO DEPARTURE, AND LANDED WITHOUT INCIDENT. INSPECTED LAVATORY FOR FIRE OR SMOKE, NO DISCREPANCIES NOTED. SMOKE DETECTOR CHECKED OK IAW AMM 26-13-00.  OPERATIONAL CHECK GOOD.
